Some patients admitted at District Hospital said they began feeling feverish and chilly and started sweating profusely soon after they were administered an injection at the hospital.
Some patients admitted at District Hospital said they began feeling feverish and chilly and started sweating profusely soon after they were administered an injection at the hospital.

Jhansi: Patients' health deteriorate after being administered injection, inquiry ordered

ANI | Updated: Jul 15, 2019 08:39 IST

Jhansi (Uttar Pradesh) [India], July 15 (ANI): Some patients admitted at the District Hospital here have alleged that they were administered wrong medicine which ended up deteriorating their health conditions.
Patients claimed that soon after they were administered an injection by the hospital staff, they started feeling feverish and chilly and began sweating profusely.
One of the patients alleged, "Health deteriorated soon after. They gave us wrong injections."
Commenting on the incident, Jhansi's Chief Medical Superintendent Dr BK Gupta said that an investigation will be done to ascertain more facts about the development.
"The nurse informed me that patients were administered Rantac injection. They have now been given Paracetamol and Decadron injections. It will be investigated as to what caused this, it will also be checked if the syringes were defective," he said. (ANI)

iocl